Alert archive / California / Gale Watches in 2014
Gale Watch 7, NWS Eureka, CA
NWS Eureka, CA issued this gale watch at May 27, 2014, 2:32 PM PDT. It took effect at May 28, 2014, 9:00 PM PDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- May 27, 2014, 2:32 PM PDT (21:32 UTC)
- In effect from
- May 28, 2014, 9:00 PM PDT
- Expired
- May 28, 2014, 3:15 AM PDT
- In force
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
673 WHUS76 KEKA 272132 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 232 PM PDT TUE MAY 27 2014 PZZ475-280545- /O.CON.KEKA.SC.Y.0047.000000T0000Z-140528T0700Z/ /O.NEW.KEKA.SC.Y.0048.140528T1600Z-140529T0400Z/ /O.NEW.KEKA.GL.A.0007.140529T0400Z-140530T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 232 PM PDT TUE MAY 27 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 9 PM PDT WEDNESDAY... ...GALE WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH LATE THURSDAY NIGHT... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 9 PM PDT WEDNESDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT FROM WEDNESDAY EVENING THROUGH LATE THURSDAY NIGHT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT. * WINDS...N 15 TO 25 KT. WINDS WILL EASE AFTER MIDNIGHT. WED...N INCREASING TO 15 TO 25 KT WITH GUSTS UP TO 30 KT. WED NIGHT THRU THU NIGHT...N 25 TO 30 KT WITH GUSTS UP TO 35 KT. * WAVES...WAVES NW 7 FT AT 8 SECONDS...SUBSIDING AFTER MIDNIGHT...AND S 2 FT AT 17 SECONDS. WED...NW BUILDING TO 8 FT AT 9 SECONDS...AND S 2 FT AT 16 SECONDS. WED NIGHT THRU THU NIGHT...NW 12 TO 13 FT NEAR 9 SECONDS...AND S 2 FT NEAR 15 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ455-280545- /O.CON.KEKA.SC.Y.0047.000000T0000Z-140528T0400Z/ /O.NEW.KEKA.SC.Y.0048.140528T2200Z-140530T1000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 232 PM PDT TUE MAY 27 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM WEDNESDAY TO 3 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM WEDNESDAY TO 3 AM PDT FRIDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS...N 15 TO 25 KT. GUSTS UP TO 30 KT AROUND PT ARENA. WINDS WILL EASE LATE THIS EVENING. WED...NW 10 TO 20 KT WITH GUSTS UP TO 25 KT IN THE AFTERNOON. WED NIGHT THRU THU NIGHT...N 15 TO 25 KT. * WAVES...NW 6 FT AT 8 SECONDS...SUBSIDING LATE THIS EVENING. WED...NW BUILDING TO 7 FT AT 9 SECONDS IN THE AFTERNOON...AND SW 2 FT AT 16 SECONDS. WED NIGHT THRU THU NIGHT...NW 9 FT NEAR 9 SECONDS...AND SW 2 FT NEAR 15 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-280545- /O.NEW.KEKA.SC.Y.0048.140528T2200Z-140529T1600Z/ /O.NEW.KEKA.GL.A.0007.140529T1600Z-140530T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 232 PM PDT TUE MAY 27 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM WEDNESDAY TO 9 AM PDT THURSDAY... ...GALE WATCH IN EFFECT FROM THURSDAY MORNING THROUGH LATE THURSDAY NIGHT... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM WEDNESDAY TO 9 AM PDT THURSDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT FROM THURSDAY MORNING THROUGH LATE THURSDAY NIGHT. * WINDS...WED...N 10 TO 20 KT WITH GUSTS UP TO 25 KT. WED NIGHT...N 20 TO 25 KT WITH GUSTS UP TO 30 KT. THU AND THU NIGHT...N 25 TO 30 KT WITH GUSTS UP TO TO 35 KT. * SEAS...WED...NW 7 FT AT 9 SECONDS...AND SW 2 FT AT 16 SECONDS. WED NIGHT...NW 10 FT AT 8 SECONDS...AND S 2 FT AT 15 SECONDS. THU...NW 11 FT AT 9 SECONDS...AND S 2 FT AT 14 SECONDS. THU NIGHT...N 13 FT AT 10 SECONDS...AND S 2 FT AT 15 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
3 follow-up statements
941 WHUS76 KEKA 280420 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 920 PM PDT TUE MAY 27 2014 PZZ455-281230- /O.EXP.KEKA.SC.Y.0047.000000T0000Z-140528T0400Z/ /O.CON.KEKA.SC.Y.0048.140528T2200Z-140530T1000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 920 PM PDT TUE MAY 27 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM WEDNESDAY TO 3 AM PDT FRIDAY... ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM WEDNESDAY TO 3 AM PDT FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-281230- /O.CON.KEKA.SC.Y.0047.000000T0000Z-140528T0700Z/ /O.CON.KEKA.SC.Y.0048.140528T1600Z-140529T0400Z/ /O.CON.KEKA.GL.A.0007.140529T0400Z-140530T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 920 PM PDT TUE MAY 27 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM PDT WEDNESDAY... ...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY EVENING THROUGH LATE THURSDAY NIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM PDT WEDNESDAY. A GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY EVENING THROUGH LATE THURSDAY NIGHT. * WINDS...N 15 TO 25 KT. WINDS WILL EASE AFTER MIDNIGHT. WED...N INCREASING TO 15 TO 25 KT WITH GUSTS UP TO 30 KT. WED NIGHT THRU THU NIGHT...N 25 TO 30 KT WITH GUSTS UP TO 35 KT. * WAVES...WAVES NW 7 FT AT 8 SECONDS...SUBSIDING AFTER MIDNIGHT...AND S 2 FT AT 17 SECONDS. WED...NW BUILDING TO 8 FT AT 9 SECONDS...AND S 2 FT AT 16 SECONDS. WED NIGHT THRU THU NIGHT...NW 12 TO 13 FT NEAR 9 SECONDS...AND S 2 FT NEAR 15 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ470-281230- /O.CON.KEKA.SC.Y.0048.140528T2200Z-140529T1600Z/ /O.CON.KEKA.GL.A.0007.140529T1600Z-140530T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 920 PM PDT TUE MAY 27 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM WEDNESDAY TO 9 AM PDT THURSDAY... ...GALE WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH LATE THURSDAY NIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM WEDNESDAY TO 9 AM PDT THURSDAY. A GALE WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH LATE THURSDAY NIGHT. * WINDS...WED...N 10 TO 20 KT WITH GUSTS UP TO 25 KT. WED NIGHT...N 20 TO 25 KT WITH GUSTS UP TO 30 KT. THU AND THU NIGHT...N 25 TO 30 KT WITH GUSTS UP TO TO 35 KT. * SEAS...WED...NW 7 FT AT 9 SECONDS...AND SW 2 FT AT 16 SECONDS. WED NIGHT...NW 10 FT AT 8 SECONDS...AND S 2 FT AT 15 SECONDS. THU...NW 11 FT AT 9 SECONDS...AND S 2 FT AT 14 SECONDS. THU NIGHT...N 13 FT AT 10 SECONDS...AND S 2 FT AT 15 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
367 WHUS76 KEKA 280658 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 1158 PM PDT TUE MAY 27 2014 PZZ475-281500- /O.EXT.KEKA.SC.Y.0047.000000T0000Z-140528T1000Z/ /O.CON.KEKA.SC.Y.0048.140528T1600Z-140529T0400Z/ /O.CON.KEKA.GL.A.0007.140529T0400Z-140530T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 1158 PM PDT TUE MAY 27 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT WEDNESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM PDT WEDNESDAY... ...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY EVENING THROUGH LATE THURSDAY NIGHT... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT WEDNESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM PDT WEDNESDAY. A GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY EVENING THROUGH LATE THURSDAY NIGHT. * WINDS...N 15 TO 25 KT. WINDS WILL EASE OVERNIGHT. WED...N INCREASING TO 15 TO 25 KT WITH GUSTS UP TO 30 KT. WED NIGHT THRU THU NIGHT...N 25 TO 30 KT WITH GUSTS UP TO 35 KT. * WAVES...WAVES NW 7 FT AT 8 SECONDS...SUBSIDING OVERNIGHT. WED...NW BUILDING TO 8 FT AT 9 SECONDS. WED NIGHT THRU THU NIGHT...NW 12 TO 13 FT NEAR 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ470-281500- /O.CON.KEKA.SC.Y.0048.140528T2200Z-140529T1600Z/ /O.CON.KEKA.GL.A.0007.140529T1600Z-140530T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 1158 PM PDT TUE MAY 27 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM WEDNESDAY TO 9 AM PDT THURSDAY... ...GALE WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH LATE THURSDAY NIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM WEDNESDAY TO 9 AM PDT THURSDAY. A GALE WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH LATE THURSDAY NIGHT. * WINDS...WED...N 10 TO 20 KT WITH GUSTS UP TO 25 KT. WED NIGHT...N 20 TO 25 KT WITH GUSTS UP TO 30 KT. THU AND THU NIGHT...N 25 TO 30 KT WITH GUSTS UP TO TO 35 KT. * SEAS...WED...NW 7 FT AT 9 SECONDS...AND SW 2 FT AT 16 SECONDS. WED NIGHT...NW 10 FT AT 8 SECONDS...AND S 2 FT AT 15 SECONDS. THU...NW 11 FT AT 9 SECONDS...AND S 2 FT AT 14 SECONDS. THU NIGHT...N 13 FT AT 10 SECONDS...AND S 2 FT AT 15 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ455-281500- /O.CON.KEKA.SC.Y.0048.140528T2200Z-140530T1000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 1158 PM PDT TUE MAY 27 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM WEDNESDAY TO 3 AM PDT FRIDAY... * WINDS...N 15 TO 25 KT WITH GUSTS UP TO 30 KT. WED NIGHT THRU THU NIGHT...N 25 TO 30 KT WITH GUSTS UP TO 35 KT. * WAVES...NW BUILDING TO 7 FT AT 8 SECONDS. WED NIGHT THRU THU NIGHT...NW 9 TO 11 FT NEAR 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
870 WHUS76 KEKA 281015 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 315 AM PDT WED MAY 28 2014 PZZ475-281815- /O.EXP.KEKA.SC.Y.0047.000000T0000Z-140528T1000Z/ /O.CON.KEKA.SC.Y.0048.140528T1600Z-140529T0400Z/ /O.UPG.KEKA.GL.A.0007.140529T0400Z-140530T1000Z/ /O.NEW.KEKA.GL.W.0012.140529T0400Z-140530T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 315 AM PDT WED MAY 28 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM PDT THIS EVENING... ...GALE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 3 AM PDT FRIDAY... ...SMALL CRAFT ADVISORY HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 3 AM PDT FRIDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM PDT THIS EVENING. * WINDS...N 15 TO 25 KT WITH GUSTS TO 30 KT TODAY...INCREASING TO 25 TO 30 KT WITH GUSTS UP TO 40 KT TONIGHT AND THURSDAY. * WAVES...WAVES BUILDING NW 7 TO 9 FT AT 8 SECONDS. TONIGHT THROUGH THU NIGHT...NW 11 TO 12 FT NEAR 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-281815- /O.CON.KEKA.SC.Y.0048.140528T2200Z-140529T1600Z/ /O.UPG.KEKA.GL.A.0007.140529T1600Z-140530T1000Z/ /O.NEW.KEKA.GL.W.0012.140529T1600Z-140530T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 315 AM PDT WED MAY 28 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 AM PDT THURSDAY... ...GALE WARNING IN EFFECT FROM 9 AM THURSDAY TO 3 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 9 AM THURSDAY TO 3 AM PDT FRIDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 AM PDT THURSDAY. * WINDS...WINDS INCREASING TO 15 TO 25 KT THIS AFTERNOON WITH GUSTS ABOVE 30 KT TONIGHT...INCREASING TO 25 TO 30 KT WITH GUSTS TO 40 KT ON THURSDAY. * SEAS...BUILDING NW 7 TO 9 FT AT 8 SECONDS TODAY...BUILDING TO 12 TO 13 FT AT 9 SECONDS ON THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-281815- /O.EXA.KEKA.SC.Y.0048.140528T2200Z-140530T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 315 AM PDT WED MAY 28 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT FRIDAY. * WINDS...N 15 TO 25 KT WITH GUSTS UP TO 30 KT TONIGHT. * WAVES...NW BUILDING TO 7 FT AT 8 SECONDS TONIGHT...BUILDING TO NW 8 TO 10 FT NEAR 9 SECONDS THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-281815- /O.CON.KEKA.SC.Y.0048.140528T2200Z-140530T1000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 315 AM PDT WED MAY 28 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT FRIDAY. * WINDS...N INCREASING TO 15 TO 25 KT WITH A FEW GUSTS UP TO 35 KT THIS EVENING THROUGH THURSDAY. * WAVES...NW BUILDING TO 7 TO 9 FT AT 8 SECONDS. TONIGHT THRU THU NIGHT...NW 9 TO 11 FT NEAR 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at May 27, 4:22 AM PDT, 10 hours 10 minutes earlier.
Area forecast discussion, May 27, 4:22 AM PDT, 10 hours 10 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE EUREKA CA 422 AM PDT TUE MAY 27 2014 .SYNOPSIS...HIGH PRESSURE OFFSHORE WILL MAINTAIN DRY AND COOLER WEATHER FOR MOST OF THE AREA THROUGH WEDNESDAY. AN UPPER TROUGH WILL BRING A FEW SHOWERS NEAR THE OREGON BORDER ON WEDNESDAY. && .DISCUSSION... COOLER WEATHER CONDITIONS WILL BE IN STORE FOR THE NEXT COUPLE OF DAYS AS AN UPPER TROUGH MOVES INTO THE PAC NW. THE COOLING ALOFT HAS DISRUPTED THE MARINE INVERSION LEAVING A DIFFUSE AND DISORGANIZED DECK OF HIGH STRATOCUMULUS OVER PORTIONS OF ZONES 3 AND 1. ANY CLOUDS THIS MORNING WILL LIKELY MIX OUT BY NOON. AN APPROACHING UPPER TROUGH MAY BRING A FEW SHOWERS NEAR THE OR-CA BORDER LATE TONIGHT INTO WEDNESDAY MORNING. THIS TROUGH HAS VERY LITTLE MOISTURE AND MOST OF THE AREA WILL CONTINUE TO STAY DRY WITH MOSTLY CLEAR SKIES AND COOLING TEMPERATURES. THE MIXING WILL BE FAIRLY GOOD OVER THE NEXT COUPLE OF DAYS DUE TO THE COOLING ALOFT. EXPECT LIGHT TO MODERATE BREEZES TO DEVELOP WITH THE HEATING OF THE DAY. WINDS WILL BE ACCENTUATED ON WED WHEN THE UPPER TROUGH PASSES INTO THE PAC NW...OR AND WA THAT IS. THE AIR MASS WILL BE DRY BUT NOT ALL THAT COLD...5C AT 850MB. WINDS WILL HINDER TEMPERATURES FROM FALLING RAPIDLY AT NIGHT. CONFIDENCE IS NOT HIGH ON FROST IN THE INTERIOR VALLEYS TONIGHT INTO WED MORNING. CONDITIONS APPEAR SLIGHTLY MORE FAVORABLE WED NIGHT WHEN THE AIR ALOFT WILL BE COLDEST. OVERNIGHT WINDS WILL BE A FACTOR ONCE AGAIN. TEMPERATURES SHOULD REBOUND ON THU AS THE TROUGH ALOFT WEAKENS AND SLIGHT OFFSHORE FLOW DEVELOPS. GFS AND ECWMF INDICATE 850MB TEMPS INCREASING...SO WILL GO WARMER ON THU. TEMPERATURES SHOULD COOL DOWN SLIGHTLY OVER THE WEEKEND AS A CLOSED LOW DEVELOPS WITHIN THE TROUGH OFFSHORE. THE MODELS WERE IN SLIGHTLY BETTER AGREEMENT OVER THE WEEKEND...BUT STILL DIFFERED ON HOW FAST THE LOW MOVES OUT TO THE SE ON SAT. SATURDAY IS SHAPING UP TO BE THE BEST DAY FOR THUNDERSTORMS IF THE SLOWER ECMWF PANS OUT AND WE STAY IN SOUTH AND SOUTHEAST FLOW ALOFT. IF THE FASTER GFS PLAYS OUT...WE SHOULD STILL SEE STORMS IN THE NE WRAP AROUND. THE MODELS HAVE THE LOW MOVING SE AWAY FROM THE AREA ON SUNDAY. AS MENTIONED ALREADY THE ECMWF WAS SLOWER...SO WILL LEAVE IN A SLIGHT CHC OF TSTMS MAINLY IN TRINITY COUNTY IN THE EVENT THE LOW HANGS AROUND LONGER AND CONVECTION FIRES UP AGAIN IN THE WRAP AROUND FLOW. THE GFS INDICATES INCREASING STABILITY AND WARMING ON MONDAY AS THE LOW SHIFTS INTO THE GREAT BASIN AND HIGH PRES BUILDS IN FROM THE WEST. THE ECMWF ON THE OTHER HAND KEEPS A WEAK TROUGH OVER THE AREA...WITH TEMPERATURES NOT WARMING UP AS MUCH. FOR NOW WILL KEEP THE FORECAST DRY AND INDICATE SOME WARMING THROUGH TUE. && .AVIATION... MVFR CIGS AT WORST THIS MORNING MAINLY JUST INLAND FROM THE IMMEDIATE COAST OF HUMBOLDT COUNTY. MARINE LAYER IS RELATIVELY DEEP SO CLOUDS ARE FAIRLY WIDESPREAD ACROSS THE EEL AND KLAMATH RIVER VALLEYS. VSBYS MAINLY UNRESTRICTED. EXPECT CLOUDS MAY LINGER INTO LATE MORNING ACROSS THE LOWER-MID EEL RIVER VALLEY AND ADJACENT TERRAIN, OTHERWISE EXPECT CLOUDS TO THIN AND SCATTER FAIRLY QUICKLY THIS MORNING WITH RELATIVELY WEAK AND HIGH INVERSION. WINDS WILL BE GUSTY ALONG THE COAST FROM CAPE MENDO SOUTHWARD THIS AFTERNOON ONCE AGAIN. VFR CONDITIONS WILL PERSIST INTO THIS EVENING. SOME MVFR CLOUDS MAY DEVELOP WITH EVEN A STRAY SHOWER AFTER MIDNIGHT, BUT VSBYS SHOULD REMAIN ABOVE 6 SM. AAD && .MARINE... THE PACIFIC HIGH PRESSURE CONTINUES TO INTERACT WITH A THERMAL LOW ACROSS INTERIOR CALIFORNIA, GENERATING NORTHERLY WINDS AND SHORT PERIOD SEAS. MODELS ARE IN GOOD AGREEMENT HAVING THIS CONTINUE INTO THIS EVENING WITH THE STRONGEST WINDS REMAINING SOUTH OF CAPE MENDOCINO. SEAS TO THE NORTH OF CAPE MENDO ARE GENERALLY LESS THAN 5 FT. ALTHOUGH THERE WILL BE A FEW GUSTS 20-25 KT OVER THE OUTER WATERS, CONDITIONS GENERALLY HAVE DROPPED BELOW SMALL CRAFT ADVISORY LEVELS. WINDS/SEAS WILL LIKELY RISE A BIT OVER THE WATERS SOUTH OF CAPE MENDO THIS AFTERNOON BEFORE EASING INTO WEDNESDAY AS A WEAKENING TROUGH OF LOW PRESSURE EASES THE PRESSURE GRADIENT BRIEFLY. BY WEDNESDAY NIGHT HIGH PRESSURE WILL BUILD FARTHER INTO THE PACIFIC NORTHWEST IN THE WAKE OF THE AFOREMENTIONED LOW, AND INTENSIFY THE PRESSURE GRADIENT. WHILE THERE IS STILL SOME UNCERTAINTY REGARDING EXACT TIMING AND MAGNITUDE, THIS INTENSIFYING GRADIENT WILL LIKELY RESULT IN A PERIOD OF LOW-END GALE-FORCE NORTHERLY WINDS OVER THE WATERS BEYOND 10 NM LATER THURSDAY INTO FRIDAY. NORTHERLY WINDS MAY REMAIN STRONG THROUGH THE WEEKEND. AAD && .EKA WATCHES/WARNINGS/ADVISORIES... CA...NONE. NORTHWEST CALIFORNIA COASTAL WATERS... SMALL CRAFT ADVISORY UNTIL 9 PM PDT THIS EVENING PZZ455. SMALL CRAFT ADVISORY UNTIL MIDNIGHT PDT TONIGHT PZZ475. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA FOLLOW US ON FACEBOOK AND TWITTER AT: HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, May 27, 4:19 AM PDT, 10 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 419 AM PDT TUE MAY 27 2014 CAZ001-002-076-281130- REDWOOD COAST-MENDOCINO COAST-MENDOCINO INTERIOR- 419 AM PDT TUE MAY 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ003-004-281130- NORTH COAST INTERIOR-UPPER TRINITY RIVER- 419 AM PDT TUE MAY 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. OVERNIGHT TEMPERATURES IN THE VALLEYS OF EASTERN TRINITY COUNTY WILL FALL INTO THE UPPER 30S WEDNESDAY NIGHT. BE PREPARED FOR MUCH COOLER WEATHER CONDITIONS ESPECIALLY IF VENTURING INTO THE HIGH COUNTRY. ON FRIDAY THERE IS A SLIGHT CHANCE OF THUNDERSTORMS. IF STORMS DEVELOP...THEY SHOULD BE EAST OF SOUTH FORK MOUNTAIN. THE THREAT FOR STORMS WILL PERSIST THROUGH THE WEEKEND. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 2:32 PM PDT | Small Craft Advisory | EKA | 16 days | |
| May 27, 2:58 PM PDT | Frost Advisory | EKA | 17 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.